Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 112, NWS Tulsa, OK

April 21, 2005Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2005, 10:44 PM CDT for Pittsburg County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2005, 10:44 PM CDT (03:44 UTC)
Expired
Apr 21, 2005, 11:45 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Pittsburg County, OK

The radar

The Norman radar (KTLX), 146 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 6:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
726 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1865 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 220345 RRA
SVRTSA
OKC121-220445-
/O.NEW.KTSA.SV.W.0112.050422T0344Z-050422T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1145 PM CDT

* AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH.  THIS STORM WAS LOCATED 3 MILES WEST OF ASHLAND...MOVING
  SOUTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ASHLAND...
  KIOWA AND BLANCO.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3487 9609 3469 9609 3460 9587 3460 9550
      3471 9551

$$
1 follow-up statement
000 
WWUS54 KTSA 220415
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT THU APR 21 2005

OKC121-220425-
/O.CAN.KTSA.SV.W.0112.000000T0000Z-050422T0445Z/
PITTSBURG OK-
1115 PM CDT THU APR 21 2005

...THE SEVERE THUNDERSTORM WARNING FOR PITTSBURG COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3487 9609 3469 9609 3460 9587 3460 9550
      3471 9551

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 9:40 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 21, 9:40 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT THU APR 21 2005

.MESOSCALE DISCUSSION...
THE STORM DEVELOPING IN NORTHWEST CHEROKEE COUNTY IS BECOMING A
SUPERCELL.  DEEP LAYER SHEAR REMAINS IN THE RANGE OF MIXED SUPERCELL
AND MULTICELL...WHICH IS WHAT WE ARE SEEING AT THIS TIME.  THE STORM
HAS ORGANIZED AT THE EAST EDGE OF THE WEAKER CAP AND MAY EXIST JUST
A SHORT TIME AS A SUPERCELL OR JUST BECOME AN ELEVATED SUPERCELL.

THE TREND OF A LINE OF SCATTERED MULTICELL AND SUPERCELL STORMS WILL
CONTINUE FOR THE NEXT FEW HOURS AS THE CONVECTION SHIFTS
SOUTHEAST...WITH THE MAIN AXIS OF LIFT AND INSTABILITY LIKELY NEAR A
EUREKA SPRINGS...GREENWOOD AND HUGO LINE AROUND 1AM.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 21, 9:40 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT THU APR 21 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
940 PM CDT THU APR 21 2005

...SEVERE WEATHER CHANCES WILL CONTINUE THIS EVENING ACROSS PARTS OF
EASTERN OKLAHOMA AND ALL OF NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....ONGOING

DISCUSSION...

THE FOCUS FOR STORMS WILL CONTINUE ALONG OR JUST AHEAD OF A PRE
FRONTAL BOUNDARY THAT CURRENTLY EXTENDED FROM OTTAWA COUNTY
SOUTHWEST ACROSS WESTERN MCINTOSH COUNTY. STORMS HAVE BECOME MORE
LINEAR IN THE FORM OF A BROKEN SQUALL LINE THAT WAS ORIENTED JUST
AHEAD OF THE INITIAL BOUNDARY. THIS LINE OF STORMS WILL CONTINUE TO
MOVE EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT. TORNADIC POTENTIAL HAS DECREASED AS STORMS HAVE
NOW EVOLVED INTO A SQUALL LINE. LARGE HAIL AND DAMAGING WINDS CAN BE
EXPECTED WITH ANY SEVERE STORMS THE REST OF TONIGHT.

THE SEVERE WEATHER THREAT WILL CONTINUE TO DECREASE FROM WEST TO
EAST AS THE FRONT CONTINUES TO MOVE ACROSS THE AREA TONIGHT. THE
FRONT IS EXPECTED TO EXIT NORTHWEST ARKANSAS BETWEEN 2 AND 3 AM

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL CONTINUE TO BE NEEDED ACROSS MUCH OF THE AREA
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY....NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL BRING CHANCES OF THUNDERSTORMS BACK
TO THE AREA ON SUNDAY WITH THE BEST CHANCES ON MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 21, 8:44 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT THU APR 21 2005

OKZ058-063-220215-
DELAWARE OK-OTTAWA OK-
844 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OTTAWA AND DELAWARE

AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
AFTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...GROVE...BERNICE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA AND PEORIA.

THIS STORM WILL BE CAPABLE OF PRODUCING HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Apr 21, 8:46 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             2 SE INOLA              36.13N 95.48W
04/21/2005  1.50 INCH        ROGERS             OK   PUBLIC

0818 PM     HAIL             4 N WAGONER             36.02N 95.37W
04/21/2005  1.00 INCH        WAGONER            OK   AMATEUR RADIO

0818 PM     HAIL             1 W MAZIE               36.11N 95.38W
04/21/2005  1.75 INCH        MAYES              OK   AMATEUR RADIO

0834 PM     TSTM WND GST     4 N WAGONER             36.02N 95.37W
04/21/2005  65 MPH           WAGONER            OK   AMATEUR RADIO

0840 PM     HAIL             3 N WAGONER             36.00N 95.37W
04/21/2005  1.00 INCH        WAGONER            OK   AMATEUR RADIO

&&

SAA
Special weather statement, Apr 21, 9:01 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT THU APR 21 2005

OKZ057-061-220301-
CRAIG OK-ROGERS OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 181 FOR
THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 2 COUNTIES

IN NORTHEAST OKLAHOMA

CRAIG... ROGERS...

THIS INCLUDES THE CITIES OF...CLAREMORE...CATOOSA AND VINITA.

OKZ060-220301-
TULSA OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 182 FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 1 COUNTY

IN NORTHEAST OKLAHOMA

TULSA...

THIS INCLUDES THE CITIES OF...TULSA.

F...CLAREMORE...CATOOSA AND VINITA.

OKZ058-062>063-220600-
DELAWARE OK-MAYES OK-OTTAWA OK-

...TORNADO WATCH NUMBER 181 REMAINS VALID UNTIL 1 AM CDT FOR THE
FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 3 COUNTIES

IN NORTHEAST OKLAHOMA

DELAWARE... MAYES... OTTAWA...

THIS INCLUDES THE CITIES OF...JAY...CHOUTEAU AND MIAMI.

ARZ001>002-010>011-019>020-029-OKZ066>076-220600-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK-
CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-
SEQUOYAH OK-WAGONER OK-

...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT
FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 11 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE... SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR... OKMULGEE... WAGONER...

IN SOUTHEAST OKLAHOMA

HASKELL... LATIMER... LE FLORE...
MCINTOSH... PITTSBURG...

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CHECOTAH...
EUFAULA...SALLISAW...OZARK...CHARLESTON...TAHLEQUAH...STIGLER...
MUSKOGEE...STILWELL...WESTVILLE...BERRYVILLE...EUREKA SPRINGS...
WAGONER...COWETA...FORT SMITH...MCALESTER...VAN BUREN...POTEAU...
WILBURTON...FAYETTEVILLE...SPRINGDALE...OKMULGEE...
HENRYETTA AND HUNTSVILLE.
Special weather statement, Apr 21, 9:24 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT THU APR 21 2005

OKZ062-067-068-220300-
CHEROKEE OK-MAYES OK-WAGONER OK-
924 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN MAYES AND NORTHEAST WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 924 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF MURPHY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LOST CITY...PEGGS...MURPHY...LOCUST
GROVE AND ROSE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 21, 10:06 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CDT THU APR 21 2005

OKZ058-062>063-220415-
DELAWARE OK-MAYES OK-OTTAWA OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 181 FOR
THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 3 COUNTIES

IN NORTHEAST OKLAHOMA

DELAWARE... MAYES... OTTAWA...

THIS INCLUDES THE CITIES OF...JAY...CHOUTEAU AND MIAMI.

OKZ066>067-220415-
OKMULGEE OK-WAGONER OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 182 FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 2 COUNTIES

IN NORTHEAST OKLAHOMA

OKMULGEE... WAGONER...

THIS INCLUDES THE CITIES OF...OKMULGEE...HENRYETTA...
WAGONER AND COWETA.

ARZ001>002-010>011-019>020-029-OKZ068>076-220600-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK-
CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-
MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-

...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT
FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 9 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE... SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

HASKELL... LATIMER... LE FLORE...
MCINTOSH... PITTSBURG...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
ROGERS...BENTONVILLE...MCALESTER...POTEAU...TAHLEQUAH...
FORT SMITH...CHECOTAH...EUFAULA...SALLISAW...STIGLER...
WILBURTON...VAN BUREN...OZARK...CHARLESTON...FAYETTEVILLE...
SPRINGDALE...MUSKOGEE...HUNTSVILLE...STILWELL AND WESTVILLE.
Special weather statement, Apr 21, 10:34 PM CDT, 10 minutes before
OKZ070-072-220415-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT THU APR 21 2005

OKZ070-072-220415-
MUSKOGEE OK-SEQUOYAH OK-
1034 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SEQUOYAH

AT 1034 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WEBBERS FALLS...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SALLISAW...GANS...MULDROW...MC
KEY...VIAN...GORE...BRUSHY...MARBLE CITY...BOX AND WEBBERS FALLS.

A LARGE PORTION OF SOUTHERN MUSKOGEE AND SEQUOYAH COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1115 PM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:20 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner55 min
Apr 21, 7:33 PM CDTSevere Thunderstorm WarningTSAMayes57 min
Apr 21, 7:34 PM CDTTornado WarningTSARogers26 min
Apr 21, 7:58 PM CDTTornado WarningTSAMayes, Rogers, Wagoner47 min
Apr 21, 8:17 PM CDTSevere Thunderstorm WarningTSACherokee88 min
Apr 21, 8:40 PM CDTTornado WarningTSACherokee, Wagoner65 min
Apr 21, 8:52 PM CDTSevere Thunderstorm WarningTSADelaware68 min
Apr 21, 9:29 PM CDTSevere Thunderstorm WarningTSACherokee46 min
Apr 21, 10:15 PM CDTSevere Thunderstorm WarningTSACherokee30 min
Apr 21, 10:44 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah46 min
Apr 21, 11:02 PM CDTSevere Thunderstorm WarningTSAHaskell30 min
Apr 21, 11:11 PM CDTSevere Thunderstorm WarningTSALeFlore49 min
Apr 21, 11:23 PM CDTSevere Thunderstorm WarningTSASequoyah37 min
Apr 21, 11:59 PM CDTSevere Thunderstorm WarningTSALeFlore46 min
Apr 22, 12:41 AM CDTSevere Thunderstorm WarningTSALeFlore64 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.